# SDR AALA202208291146

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 61,136 hours, 35,993 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6161
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 14,852 hours, 7,345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT ODOR OF DIRTY SOCKS/OIL FUME SMELL ON FLIGHT DECK. ODOR WAS NOT PRESENT IN PASSENGER CABIN ACCORDING TO FLIGHT ATTENDANTS. **MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
